MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85577026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer medical care was notified of an extravasation that occurred during an enhanced ct scan while a patient was connected to a medrad® stellant ct flex injection system.Post injection, the customer reported that approximately 70 ml of contrast extravasated at the patient's left antecubital injection site.The affected extremity was elevated, and ice/warm compresses were applied.The patient was transported by vehicle to the ordering physician's office for further evaluation.Post care instructions were provided, and the patient was reportedly waiting for the swelling and pain to subside.
 
Additional Manufacturer Narrative
A system service check of the medrad® stellant flex ct injector (sn (b)(4)) was completed on august 29, 2022, which confirmed that the injector was operating within bayer specifications.There was no evidence of equipment malfunction.The stellant disposable set that was in use during the procedure was discarded by the site and unavailable for evaluation.The customer was unable to provide the lot number of the disposables used during the incident; therefore, testing of retained samples was not possible.The offer of additional clinical applications training has been made to the customer and was declined.The site continues to use the medrad® stellant flex ct injection system after the reported event with no further issues reported.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.

Brand Name
STELLAT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
1 bayer drive
indianola, PA 15051
7249408677
MDR Report Key15412536
Report Number2520313-2022-00029
Device Sequence Number5894584
Product Code DXT
UDI-Device Identifier00616258011219
UDI-Public(01)00616258011219
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85577026
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale